Generalized q-gaussian von neumann algebras with coefficients, II. absence of central sequences

MARIUS JUNGE, BOGDAN UDREA

Research output: Contribution to journalArticlepeer-review

Abstract

We show that the generalized q-gaussian von Neumann algebras with coefficients Γq(B; S ⊗ H) with B a finite dimensional factor, dim(Dk(S)) sub-exponential and the dimension of H finite and larger than a constant depending on q, have no non-trivial central sequences.

Original languageEnglish (US)
Pages (from-to)323-328
Number of pages6
JournalMathematical Reports
Volume22
Issue number3
StatePublished - 2021

Keywords

  • Property Gamma
  • Type II1 factors
  • Von Neumann algebras

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Generalized q-gaussian von neumann algebras with coefficients, II. absence of central sequences'. Together they form a unique fingerprint.

Cite this